# SDR SWAA2013011611486

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 35,204 hours, 20,182 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER SKIN CRACKED ON I/B SIDE OF STA 129.5 +33.5" OF STAB FRONT SPAR.  REPAIRED SKIN PER SRM.
